# SDR 2005UALA00881

- Difficulty date: August 24, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 47,595 hours, 27,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS INOP HALF WAY BACK.  REPLACED AFT INVERTER.
